MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CL-325-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Partial Hearing Loss (4472); Swelling/ Edema (4577)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
The patient started to notice a boggy area of fluid on her scalp and then experienced some hearing loss.Details are unclear, because the patient was seen at yale at this time.Ultimately, a ct was completed.The ct showed a pseudomeningocele.At yale, the patient underwent repair of the dura and drainage of the pseudomeningocele with lumbar drain placement.The patient noticed the same boggy area and hearing loss in the spring of 2024.A head ct was completed.The ct showed a pseudomeningocele around the same lead.The patient underwent removal of left temporal strip leads x 3.New left pulvinar and left hippocampal leads were placed.According to the pa, the rns strip lead eroded at the dura, the chronic dural opening caused a pseudomeningocele to form.The fluid drained toward the ear and caused a sensorineural hearing loss due to the fluid building up in the inner ear.The hearing loss has resolved now that the fluid has been drained.The patient is back to her baseline and doing well.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key20066670
Report Number3004426659-2024-00065
Device Sequence Number7839898
Product Code PFN
UDI-Device Identifier00855547005311
UDI-Public010085554700531117240311
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCL-325-10
Device Catalogue Number1007933
Device Lot Number31012-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age69 YR
Patient SexFemale